Hi, thanks for using healthcare magic
Every medication is associated with potential side effects. Clindamycin
is mainly associated with gastrointestinal side effects. In terms of blood pressure, it is rarely associated with a decrease in blood pressure rather than an increase.
It is possible that the physiological stress
of the infection that you are treating has result in the increase in the blood pressure.You do not need to stop the antibiotic.
The fact that it is not controlled even in the absence of this infection is concerning.
It is possible that you need more than one anti hypertensive, many persons need at least 2 medications to control blood pressure.
You may want to speak to your doctor about the possibility of adding another medication, it would be in a different class of drugs and able to reduce the blood pressure by another mechanism.
In addition lifestyle changes such as exercise and reducing the use of salt are important in controlling blood pressure. Along with salt reduction , you would need to(1) eat at least 5 servings of fruits and vegetables,
(2)use water instead of juices and sodas,
(3)reduce any alcohol use,
(5)use foods with calcium and potassium because these have been shown to reduce blood pressure.
I hope this helps